English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An analogue of the Erdős-Kac theorem for the special linear group over the integers

MPS-Authors
/persons/resource/persons249861

El-Baz,  Daniel
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

arXiv:1811.01919.pdf
(Preprint), 156KB

Supplementary Material (public)
There is no public supplementary material available
Citation

El-Baz, D. (2020). An analogue of the Erdős-Kac theorem for the special linear group over the integers. Acta Arithmetica, 192(2), 181-188. doi:10.4064/aa181121-26-3.


Cite as: http://hdl.handle.net/21.11116/0000-0006-D8AE-3
Abstract
We investigate the number of prime factors of individual entries for matrices in the special linear group over the integers. We show that, when properly normalised, it satisfies a central limit theorem of Erd\H{o}s-Kac-type. To do so, we employ a sieve-theoretic set-up due to Granville and Soundararajan. We also make use of an estimate coming from homogeneous dynamics due to Gorodnik and Nevo.